# SDR IPXA13M79143

- Difficulty date: June 19, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 76,775 hours, 12,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75582
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E UPPER SURFACE IS CHAFED JUST INBD OF XORS 1094.     REPAIRED RT WING FIXED L/E UPPER SUFACE JUST INBD OF XORS 1094, REF STASA, EA 011-5730-01-A4740, REV I/R, EO MD11-5730-51306-A AND FAA FORM 81 00-9.
